# SDR IXXA10SMN063S

- Difficulty date: June 17, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,787 hours, 19,305 cycles
- Engine: Pwa JT3D3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 75,787 hours, 19,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND RT WING INBD L/E OUTER SECTION UPPER PART CORRODED AT STA XW 257.000.  REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED DAMAGED AREA. PERFORMED NDT INSP. NO DISCREPANCY FOUND. FABRICATED NEW SKIN, REPAIR DOUBLER, AND FILLERS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW FAA FORM 8110-3 DATED 07/22/10, SEMAN DWG ED-5187 DATED 06/30/10, SRM 51-1-8, SRM 57-2-0, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-21, SRM 51-1-14, SRM 51-1-20D, AND SRM 51-3-1.
